Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Nausea, tiredness, exhaustion, light spotting, cramps. Negative pregnancy test. Pregnant?

I have been feeling light nausea the last week and extremely tired and exhausted. My period was due today but I have only had very light spotting and mine are usually very heavy. I am also having cramping pains which I usually do not experience. I took a hpt yesterday and it was negative but is there a chance that I could be pregnant?
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
According to your symptoms there is possibility of pregnancy.
But just by symptoms we cannot confirm it.
As sometimes urine pregnancy test kits may not detect early pregnancy and can give false negatives better to go for blood test for pregnancy which will rule out the possibility.
If test comes negative then the symptoms could be part of premenstrual syndrome.
Wish you Good Health, If you are satisfied with my response please rate the answer after closing the discussion.
Take care.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor